# SDR AWXA200300847

- Difficulty date: July 10, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 42,525 hours, 29,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK A .75 INCH CRACK WAS FOUND ON PRESSURE WEB AT BS 664, LBL 34.  MAINTENANCE CUT OUT DAMAGE ON PRESSURE WEB AT BS 664, LBL 34; PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A STIFFENER, DOUBLER AND 3 EACH FILLERS PER B737-300 SRM 53-60-51, PG 215, FIG 203 & PG 4, FIG 1; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02, PG 3 & 38.
